# SDR COMA0660514

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 31,256 hours, 29,658 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5477- DURING CLIMB-OUT OF BOS RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  PERFORMED A FUNCTIONAL TEST OF THE CONTROL SENSORS AND AN OPERATIONAL TEST OF THE WING ANTI-ICE CONTROL AND INDICATING SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.
